# SDR DALA2016090606417

- Difficulty date: September 6, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 75,452 hours, 57,447 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WITH CRACK FS 588 AT STR 28R REF LOG 9299465. C/W PRI 550488-14, REV 0, REV 1, 334465.  COMPLIED WITH ERA 550488-14, REV ORIGINAL.
